Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 31533
Some New Subclasses of Nonsingular H-matrices

Authors: Guangbin Wang, Liangliang Li, Fuping Tan


In this paper, we obtain some new subclasses of non¬singular H-matrices by using a diagonally dominant matrix

Keywords: H-matrix, diagonal dominance, a diagonally dominant matrix.

Digital Object Identifier (DOI):

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 790


[1] Horn R. A. Johnson C. A. Matrix Analysis, Cambridge: Cambridge University Press, 1985.
[2] Gao Y M, Wang X H "Criteria for generalized diagonally dominant matrices and M-matrices" ,Lin. Alg. Appl., 1992, Vol.169, pp. 257-268.
[3] Berman A. Plemmon R J, Nonnegative Matrices in the Mathematical Sciences, New York: Academic Press, 1979.
[4] Sun Y X, "Sufficient Conditions of Generalized Diagonal Dominance Matrix", Numerical Mathematics (a Journal of Chinese Universities), 1997, vol. 15 (3), pp. 573-578.